On vectorial Hamilton-Jacobi equations

Abstract : We consider the generalized Hopf and Lax functions associated with a vector-valued hamiltonian and we prove that they still provide lower semicontinuous solutions for the corresponding vectorial Hamilton-Jacobi equation in a very general context. Uniqueness of these generalized solutions is also investigated.
Type de document :
Article dans une revue
Control and Cybernetics, Polish Academy of Sciences, 2002, 31 (3), pp.493-506
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00176540
Contributeur : Cyril Imbert <>
Soumis le : mercredi 3 octobre 2007 - 22:46:34
Dernière modification le : mercredi 12 décembre 2018 - 15:25:35
Document(s) archivé(s) le : lundi 24 septembre 2012 - 13:05:08

Fichier

hjvec.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00176540, version 1

Citation

Cyril Imbert, Michel Volle. On vectorial Hamilton-Jacobi equations. Control and Cybernetics, Polish Academy of Sciences, 2002, 31 (3), pp.493-506. 〈hal-00176540〉

Partager

Métriques

Consultations de la notice

254

Téléchargements de fichiers

108